# SDR 95ZZZM308

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle Wire
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE, BARE WIRE ON WIRE BUNDLE GOING TO RIGHT FIRE BOTTLE LOCATED IN PANEL 442AR CHAFING ON TIE WRAP ON ANOTHER WIRE BUNDLE.  INSPECT WIRE 4HK365 AND FOUND PTFE INSULATION DAMAGED BUT FOUND KAPTON TAPE TO BE UNDAMAGED.  REPAIRED BY INSTALLATION OF HIGH TEMP HEAT SHRINK TUBING IAW WIRING MANUAL STAN PRAC 20-44-04.  DAMAGE OF INSULATION WAS APPROX 8 INCHES FROM CANNON PLUG.
